My After Effect is suddenly extremely slow even with light work. it take few seconds delay when I just typing a text.
In an effort to improve communications between you and the After Effects team, we are moving this feedback forum to the After Effects page on the Adobe Support Community. As requested, bugs and feature requests will be able to live separately in that forum. If you have an item here that did not make the migration, please bring it over to our new home.
See you soon on the Adobe Support Forum!
Dokun Baidoo commented
YES. i have fixed it. it was a corrupted font i installed on my pc a long time ago. its working fine now. i have the sf pro but its not affecting my Ae.
Matt Lathrom commented
This is a weird question, but did you happen to install the SF Pro font? There is a bug with the latest version of Apple's fonts and it will completely wreck After Effects.
If you do have it, try removing the font completely.
Justin Hemsley commented
similar problems here. inconsistent and weird to reproduce. overall everything feels slow in AE these days.
Raoul Sarfaty commented
I was working on a project. No issues whatsoever. Took a break, came back with my computer in a dormant state. After logging back in, AE and Premiere are terribly slow all of a sudden. Restarting both programs didn't fix it. Emptying cache didn't fix it. A full reboot didn't fix it.
It's so tiresome to have to troubleshoot these programs every single month.
Using version: 22.1.1
OS: WIndows 10 20H2
GPU up-to-date I'm not sure, but it worked just a few minutes ago...
Yes plugins etc. But again, it worked minutes ago.
Thank you for reporting this behavior, sorry to see you're experiencing this problem. Could you provide some additional information to help us diagnose the UI lag you're experiencing?
- What version of After Effects are you using? The latest version is 22.2.1.
- What OS version are you using? E.g. macOS 12, Windows 10 21H2, etc.
- Are your GPU drivers up-to-date?
- Do you have any third-party plug-ins or extensions installed? These can sometimes cause UI delays like the one you've described.
Thanks again for reporting and for any additional information you can provide,
- John, After Effects Engineering Team